# SDR SWAA983146

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND R1 UPPER EMERGENCY EXIT LIGHT INOP.  FOUND LIGHT ASSY LOOSE IN BRACKET.  ADJUSTED LIGHT ASSY AND BRACKET PER M/M, OPS CK NORMAL.
